Les espaces K(π,n)
Séminaire Henri Cartan, Volume 7 (1954-1955) no. 1, Talk no. 1, 7 p.
@article{SHC_1954-1955__7_1_A1_0,
     author = {Serre, Jean-Pierre},
     title = {Les espaces $K(\pi ,n)$},
     journal = {S\'eminaire Henri Cartan},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7},
     number = {1},
     year = {1954-1955},
     note = {talk:1},
     language = {fr},
     url = {http://www.numdam.org/item/SHC_1954-1955__7_1_A1_0}
}
Serre, J-P. Les espaces $K(\pi ,n)$. Séminaire Henri Cartan, Volume 7 (1954-1955) no. 1, Talk no. 1, 7 p. http://www.numdam.org/item/SHC_1954-1955__7_1_A1_0/

[1] - H. Cartan - Sur les groupes d'Eilenberg-Maclane H(Π,n). I , Proc. Nat. Acad. Sci. USA, vol. 40, 1954, p. 467-471 ; II , ibid., p. 704-707 | Zbl 0057.15301

[2] - H. Cartan - Sur l'itération des opérations de Steenrod. Comm. Math. Melv., vol.29, 1955, à paraître. | MR 68219 | Zbl 0064.17201

[3] - H. Cartan et J-P. Serre - Espaces fibrés et groupes d'homotopie. I , C.R. Acad. Sci. Paris, vol. 234, 1952, p. 288-290 ; II , ibid., p. 393-395. | Zbl 0048.41303

[4] - S. Eilenberg and S. Mac Lane - Relations between homology and homotopy groups of spaces. I , Ann. of Math., vol. 46, 1945, p. 480-509 ; II , ibid., vol. 51, 1950, p. 514-535. | MR 13312 | Zbl 0061.40702

[5] - S. Eilenberg and S. Mac Lane - Cohomology theory of abelian groups and homotopy theory. I , Proc. Nat. Acad. Sci. USA, vol. 36, 1950, p. 443-447 ; II , ibid., p. 657-663 ; III , ibid., vol. 37, 1951, p. 307-310 ; IV , ibid., vol. 38, 1952, p. 1340-1342. | Zbl 0037.39504

[6] - S. Eilenberg and S. Mac Lane - On the groups H(Π,n) . I , Ann. of Math., vol. 58, 1953, p. 55-106 ; II , ibid., vol. 60, 1954, p. 49-139 , III , ibid., à paraître. | Zbl 0055.41704

[7] - S. Mac Lane - The homology products in K(Π,n). Proc. Am. math. Soc., vol. 5, 1954, p. 642-651 . | Zbl 0059.16405

[8] - K. Mizuno - On the minimal complexes. J. Inst. Polyt. Osaka City Univ., vol. 5, 1954, p. 41-51. | MR 65929 | Zbl 0057.15104

[9] - J.C. Moore - Some applications of homology theory to homotopy problems. Ann. of Math., vol.58, 1953, p. 325-350. | MR 59549 | Zbl 0052.19302

[10] - J.C. Moore - On homotopy groups of spaces with a single non-vanishing homology group. Ann. of Math., vol. 59, 1954, p. 549-557. | MR 61382 | Zbl 0055.41902

[11] - M. Nakaoka - Classification of mappings of a complex into a special kind of complex. J. Inst. Polyt. Osaka City Univ., vol. 3, 1952, p. 101-143. | MR 60823 | Zbl 0048.41403

[12] - M. Nakaoka - On homotopy classification and extension. Proc. Japan Acad., vol. 29, 1953, p. 6-9. | MR 60824 | Zbl 0050.17402

[13] - M.M. Postnikov - Determination of the homology groups of a space by means of the homotopy invariants (en russe) . Doklady Akad. Nauk SSSR, vol. 70 1951, p. 359-362. | MR 44124 | Zbl 0042.17201

[14] - M.M. Postnikov - On the homotopy type of polyedra (en russe) . Doklady Akao. Nauk SSSR, vol. 76, 1951, p. 789-791. | MR 44125 | Zbl 0042.17202

[15] - J.P. Serre - Homplogie singulière des espaces fibrés. Applications. Ann. of Math., vol. 54, 1951, p. 425-505. | MR 45386 | Zbl 0045.26003

[16] - J.P. Serre - Groupes d'homotopie et classes de groupes abeliens. Ann. of Math., vol. 58, 1953, p. 258-294. | MR 59548 | Zbl 0052.19303

[17] - J-P. Serre - Cohomologie modulo 2 des complexes d'Eilenberg-MacLane. Comm. Math. Helv., vol. 27, 1953, p. 198-232. | MR 60234 | Zbl 0052.19501

[18] - R. Thom - Quelques propriétés globales des variétés différentielles. Comm. Math. Helv., vol. 28, 1954, p. 17-86. | MR 61823 | Zbl 0057.15502

[19] - H. Toda - Generalized Whitehead products and homotopy groups of spheres. J. Inst. Polyt. Osaka City Univ., vol. 3, 1952, p. 43-82. | MR 60822 | Zbl 0049.12903

[20] - G.W. Wmitehead - On spaces with vanishing low-dimensional homotopy groups. Proc. Nat. Acad. Sci. USA., vol. 34, 1948, p. 207-211. | MR 28027 | Zbl 0031.28601

[21] - G.W. Whitehead.- Fibre space and the Eilenberg homology groups. Proc. Nat. Acad. Sci. USA, vol. 38, 1952, p. 426-430. | MR 48029 | Zbl 0048.41302

[22] - J.H.C. Whitehead - On the realizability of homotopy groups. Ann. of Math., vol. 50, 1949, p. 261-263. | MR 29172 | Zbl 0037.39601